MAUDE Adverse Event Report: KARL STORZ SE & Co. KG HOPKINS Telescope 30°, 5 mm, 29 cm

KARL STORZ SE & Co. KG HOPKINS Telescope 30°, 5 mm, 29 cm
Model Number 26046BA
Medical Device Problem Codes Poor Quality Image (1408); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HOPKINS Telescope 30°, 5 mm, 29 cm
Common Device Name
HOPKINS Telescope 30°, 5 mm, 29 cm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
+1(424)218-8247
MDR Report Key50212548
Report Number9610617-2026-01917
Device Sequence Number20357932
Product Code GCJ
UDI-Device Identifier04048551092132
UDI-Public04048551092132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046BA
Device Catalogue Number26046BA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown